Hi forum, last time I was here I got some great advice from you all and I'm happy to say, I took the leap and saw my GP about my issues. Long story short, I've started a course of daily citalopram 10mg to see if this helps with some of my recent anxiety problems. I've previously been on citalopram, albeit a couple of years ago now but it was to help me come off a previous med that caused me severe withdrawal. I'm 1 week in to this small dosage and I'm beginning to wonder about the side effects. My transition from one med to another a few years ago must have been a lucky escape because I don't recall anything more than some dry mouth and tiredness - this time, I've been experiencing more anxiety, more panic attacks, loss of appetite, trouble sleeping, brain fog and sever mood swings. I understand these are all very normal side effects but it's becoming a struggle with each passing day. I can't sleep the whole night through without waking up and thats making my days blur passed. Can anyone relate to this and give any advice? Or should I just go see my GP again?